# SDR CHQA20140204060

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 30,691 hours, 27,614 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,891 hours, 21,280 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200012148
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 24,314 hours, 24,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 1 VLV FAIL MSG.  THE CREW DIVERTED & LANDED WITHOUT INCIDENT. MX REPLACED THE ENG 1 HIGH STAGE VLV.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
